# SDR DALA2015010600109

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB FWD BORE STA 286, INBD AND OUTBD RIB FWD/ AFT BORES STA 332.5 AND RIB FWD BORE STA XOS 380 AT LT SLAT PANEL NR 3 ON STA 332.5.  AREAS WERE REWORKED AND MEASURE,THEREFORE OUT LIMITS IAW SRM 57-02, PAR.9C, 1, AND TABLE 1 WITH DIAMETER INBD HOLES 0.0938, 2 EA AND OTBD HOLES 0.0938", 2 EA.  BUSHINGS WERE FABRICATED IAW SRM 57-02 PAR 9C, 2,  AND STA 286 , STA 380 AREAS WERE REWORKED, MEASURED AND FABRICATED BUSHINGS IAW ETI-88-14-285 AND ER/A 530169-14, REV LP1770438.
